# SDR DATA2014110701

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Aircraft time: 25,756 hours, 34,198 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cable
- Part number: SD3452562XA
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON ROTATION FIRST OFFICER HAD TO USE FULL LT RUDDER PEDAL & WAS UNABLE TO MAKE RUDDER TRIM ADJUSTMENTS.  LT ENGINE POWER WAS RETARDED TO COMPENSATE FOR LOSS OF TRIM CONTROL.  ACFT RETURNED TO DEPARTURE FIELD WITHOUT ANY FURTHER INCIDENCE.  FOUND RUDDER TRIM CABLE & CHAIN ASSEMBLY ON ACFT LT SIDE RUDDER BROKEN.  APPEARS THAT CABLE BROKE APPROX 10 INCHES FROM CHAIN END OF ASSEMBLY IN A HARD TO REACH LOW VISIBILITY AREA.  AFFECTED PART WAS REPLACED IAW MAINTENANCE INSTRUCTIONS & FUNCTIONAL CHECKS WERE SATISFACTORILY ACCOMPLISHED.
